Sh:453

Bib entry
@article{Sh:453,
 author = {Mekler, Alan H. and Schipperus, Rene J. and Shelah, Saharon and Truss, John Kenneth},
 title = {{The random graph and automorphisms of the rational world}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {25},
 number = {4},
 year = {1993},
 pages = {343--346},
 issn = {0024-6093},
 doi = {10.1112/blms/25.4.343},
 mrclass = {20B27},
 mrnumber = {1222726},
 doi = {10.1112/blms/25.4.343}
}